Bootstrap for U -statistics: a new approach
Sh. Olimjon Sharipov,
Johannes Tewes and
Martin Wendler
Journal of Nonparametric Statistics, 2016, vol. 28, issue 3, 576-594
Abstract:
Bootstrap for nonlinear statistics like U -statistics of dependent data has been studied by several authors. This is typically done by producing a bootstrap version of the sample and plugging it into the statistic. We suggest an alternative approach of getting a bootstrap version of U -statistics. We will show the consistency of the new method and compare its finite sample properties in a simulation study and by applying both methods to financial data.
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/10485252.2016.1190843 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:gnstxx:v:28:y:2016:i:3:p:576-594
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/GNST20
DOI: 10.1080/10485252.2016.1190843
Access Statistics for this article
Journal of Nonparametric Statistics is currently edited by Jun Shao
More articles in Journal of Nonparametric Statistics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().